On continuous distribution functions, minimax and best invariant estimators, and integrated balanced loss functions
Article first published online: 25 JUN 2014
© 2014 Statistical Society of Canada
Canadian Journal of Statistics
Volume 42, Issue 3, pages 470–486, September 2014
How to Cite
Jafari Jozani, M., Leblanc, A. and Marchand, É. (2014), On continuous distribution functions, minimax and best invariant estimators, and integrated balanced loss functions. Can J Statistics, 42: 470–486. doi: 10.1002/cjs.11217
- Issue published online: 18 AUG 2014
- Article first published online: 25 JUN 2014
- Manuscript Accepted: 14 APR 2014
- Manuscript Received: 23 JAN 2014
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!